99-22.pdf (185.89 kB)
0/0

The number of genotypic assignments on a genealogy II. Further results for linear systems

Download (185.89 kB)
preprint
posted on 15.02.2006 by N.J. Camp, C. Cannings, N.A. Sheehan
In a previous paper we demonstrated how the number of possible genotypic assignments consistent with the rules of Mendelian genetics and with any known phenotypes could be calculated for an arbitrary genealogy. Here, we present further results for several regular genealogies constructed according to some specified recursive formulae and for which the growth of the genotypic statespace, with increasing genealogical size, can be described by a linear system.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

190353 bytes

Publication date

1999

Notes

This is a pre-print. The definitive version: CAMP, N.J., CANNINGS, C. and SHEEHAN, N.A., 1999. The number of genotypic assignments on a genealogy II. Further results for linear systems. IMA Journal of mathematics applied in medicine and biology, 16(3), pp. 213-236, is available at: http://imammb.oxfordjournals.org/.

Language

en

Exports

Logo branding

Keyword(s)

Exports